RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 2, Pages 7–12 (Mi fpm1302)  

This article is cited in 1 scientific paper (total in 1 paper)

Vanishing theorems for some classes of Riemann–Cartan manifolds

I. A. Gordeeva

Vladimir State Humanitarian University

Abstract: In this paper, a classification of Riemann–Cartan manifolds based on the orthogonal decomposition of the torsion tensor is given. Problems on the existence of two classes $\wp_1\oplus\wp_2$ and $\wp_3$ of Riemann–Cartan spaces are discussed.

Full text: PDF file (98 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 177:5, 649–653

Bibliographic databases:

UDC: 514.764.2

Citation: I. A. Gordeeva, “Vanishing theorems for some classes of Riemann–Cartan manifolds”, Fundam. Prikl. Mat., 16:2 (2010), 7–12; J. Math. Sci., 177:5 (2011), 649–653

Citation in format AMSBIB
\Bibitem{Gor10}
\by I.~A.~Gordeeva
\paper Vanishing theorems for some classes of Riemann--Cartan manifolds
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 2
\pages 7--12
\mathnet{http://mi.mathnet.ru/fpm1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2786512}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 5
\pages 649--653
\crossref{https://doi.org/10.1007/s10958-011-0492-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052377727}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1302
  • http://mi.mathnet.ru/eng/fpm/v16/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stepanov S.E., Gordeeva I.A., “Geometriya mnogoobrazii Rimana-Kartana”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 168–181  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:163
    Full text:59
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020